Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Spinal fusion, heavy period, vomiting, dehydration, have annibanoid hyperemesis syndrome. On morphine. Done ultrasound. What is it?

im a 39yr old female,i just had a spinal fusion surgery on my back in December. in December I missed my period,january comes I get my period but its really heavy and then I started vomiting for 8 days straight when my period was over s were my symptoms, then febuary comes same thing I get my period and vomit for 8 days again,now march just before my period started I vomited for 8 days then my period started and I vomited for another few days . ive been hospitalized for dehydration 5 times since jan. before my back surgery I was on a high dose of morphine for pain but im off it now and have been for 6 weeks my dr thought it could be my receptors in my brain he also said I didn't have any of my own endorphins to fight pain so I need to work on building them back up.but even now my dr is confused by my symtoms and is now sending me for a colonoscopy ive already had an ultrasound that came back normal and blood work came back good to except my white cell count has been concistantly high since this started I believe my cell count was 13,000 . the er dr last night asked me if I use marijuana and I said I did for my pain cause I cant take pain killers so the er dr told me about a study being done called cannibanoid hyperemesis syndrome,never heard of it before but he's the only dr ive seen to mention it.
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Orthopaedic Surgeon 's  Response
It is not that your spinal fusion got to do with pain, suceesful surgery will prevent all movement there and nerve impingement so cause for pain is not it.Your doctor should gradually shift you on alternative pain killers if at all needed.
Heavy periods and vomiting has got something to do with hormonal imbalance probably, and a gynecological consult is necessary.If USG is not finding anything, simple anti-emetics before periods must be taken and may be prescribed by gynecs specialist after giving you internal check and hormonal profile.If you are having abdominal pain , then maybe colonoscopy may be necessary for bowel symptoms/findings that has made your doctor think on those lines.
Answered: Wed, 8 May 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor